# SDR DALA2022041202540

- Difficulty date: April 11, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 56,517 hours, 29,578 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 - REPAIR FRAME 68 LH TASK GENERATED FOR PURPOSES OF INSPECTION THRESHOLD METHOD AT AFT GALLEY AREA. CORRECTIVE ACTION: PERFORMED REPAIR ON FR 68 LH AT LEVEL DOOR STOP FITTING #1 IS DOCUMENTED ON NRC 21/260 AS PER A319 SRM 53-41-12. (2192220)
